MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7062-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign report source: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical cadd extension set may have under-infused.It was reported an unspecified amount of medical fluid remained in the cadd medication cassette.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One cadd extension set was received for evaluation.Visual inspection of the device found it to be in good physical condition.Device underwent functional testing; customer complaint was not confirmed.Additionally, four samples from inventory underwent functional testing; devices functioned as intended.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9666673
Report Number3012307300-2020-00960
Device Sequence Number10842699
Product Code FPA
UDI-Device Identifier10610586020452
UDI-Public10610586020452
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/20/2024
Device Model Number21-7062-24
Device Catalogue Number21-7062-24
Device Lot Number3780634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1